MathSciNet Relay Station
MathSciNet bibliographic data
MR1920040 (2003e:47030) 47A56
Kissin, Edward; Shulman, Victor S. On a problem of J. P. Williams. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3605–3608 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement